MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number 630-2231212-01
Medical Device Problem Codes Unable to Obtain Readings (1516); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/11/2024
Type of Reportable Event Death
Event or Problem Description
Complainant alleged that while attempting to treat a 59-year-old male patient, the device displayed a "defib disabled" message.Complainant indicated that the patient subsequently expired, however it was not a result of the reported malfunction.Complainant indicated that during subsequent testing, the device failed self test for defib function.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was duplicated and attributed to a relay on the processor/bridge/pace (pbp) board.The customer received a replacement device.Analysis for reports of this type has not identified an increase in trend.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key20603351
Report Number1220908-2024-03940
Device Sequence Number20815428
Product Code MKJ
UDI-Device Identifier00847946029630
UDI-Public(01)00847946029630
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number630-2231212-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age59 YR
Patient SexMale